MathSciNet Relay Station
MathSciNet bibliographic data
MR77015 60.0X
Lipschutz, Miriam On strong bounds for sums of independent random variables which tend to a stable distribution. Trans. Amer. Math. Soc. 81 (1956), 135–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement